On the theory of operational calculus
Doklady Akademii Nauk, Tome 142 (1962) no. 4, pp. 794-797
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_4_a13,
author = {A. P. Prudnikov},
title = {On the theory of operational calculus},
journal = {Doklady Akademii Nauk},
pages = {794--797},
year = {1962},
volume = {142},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_4_a13/}
}
A. P. Prudnikov. On the theory of operational calculus. Doklady Akademii Nauk, Tome 142 (1962) no. 4, pp. 794-797. http://geodesic.mathdoc.fr/item/DAN_1962_142_4_a13/